# SDR DALA2016061704743

- Difficulty date: June 16, 2016
- Submitted: June 17, 2016
- Operation: Air carrier
- Aircraft: N302NB
- Make and model: Airbus A319-114
- Aircraft serial: 1062
- Aircraft time: 45,015 hours, 24,120 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CABIN FLOOR SUPPORT LONGERON Y-190 BETWEEN FRAME 21 AND FRAME 22 HAS 2 AREAS CORRODED.  CHECKED LIMITS IAW SRM 53-11-14, OUT OF LIMITS.  R & R TRACKS IAW SRM 51-42-11 AND TRM 53-21-01.
